MathSciNet Relay Station
MathSciNet bibliographic data
MR2530483 (2010e:93053) 93D09 (93C23 93C42)
Liu, Xingwen; Zhang, Hongbin Delay-dependent robust stability of uncertain fuzzy large-scale systems with time-varying delays. Automatica J. IFAC 44 (2008), no. 1, 193–198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement